# SDR A6WA201311074354

- Difficulty date: November 7, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET CRACKED LT SIDE AFT FACE OF 621 PRESS BULKHEAD STRINGER 14L AREA.  CONDITION ACCEPTABLE AS IS 6000 FH IAW REO 601R-53-61-5079.
